# SDR 2007FA0000460

- Difficulty date: April 30, 2007
- Submitted: May 30, 2007
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Engine: Wilint FJ44
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899924WD19
- Condition: Faulty
- Location: Anti Skid Sys
- Part time: 976 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT INTERMITTENT ANTI-SKID SYSTEM FAIL ANNUNCIATION, CABIN DOOR SEAL STAYING INFLATED ON GROUND, AND LIFT DUMP HANDLE OPERATION.  FOUND BAD CRIMP ON PIN (L) FOR WIRE G117B24 IN LT MLG SQUAT SWITCH CONNECTOR.  FUNCTIONAL CHECKS OK.  (K)
